Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Convolutions of arithmetic functions over cohesive basic sequences

Anthony Alfred Gioia and Donald Goldsmith

Vol. 38 (1971), No. 2, 391–399
Abstract

Necessary and sufficient conditions are given for the generalized convolution of two arithmetic functions which are units with respect to a basic sequence to be again a unit on . These conditions are then investigated from function-theoretic and combinatorial points of view.

Mathematical Subject Classification
Primary: 10A20
Milestones
Received: 31 March 1970
Published: 1 August 1971
Authors
Anthony Alfred Gioia
Donald Goldsmith